Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 49, NWS Milwaukee, WI

May 8, 2014

NWS Milwaukee, WI issued this small craft advisory at May 8, 2014, 10:34 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 8, 2014, 10:34 PM CDT (03:34 UTC)
Expired
May 9, 2014, 9:00 PM CDT
In force
22 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WHUS73 KMKX 090334
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1034 PM CDT THU MAY 8 2014

...GUSTY SOUTH WINDS...

.GUSTY SOUTH WINDS AHEAD OF A COLD FRONT WILL BEING WINDS OF 15 TO
25 KNOTS TONIGHT.

LMZ645-646-091000-
/O.NEW.KMKX.SC.Y.0049.140509T0334Z-140509T1000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1034 PM CDT THU MAY 8 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT FRIDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
5 follow-up statements
330 
WHUS73 KMKX 090828
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT FRI MAY 9 2014

...GUSTY SOUTHWEST TO WEST WINDS TODAY...

.A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN BY THE LATE MORNING HOURS. GUSTY SOUTHWEST
WINDS WILL VEER WEST WITH WIND GUSTS UP TO 25 KNOTS. THE WINDS
WILL SUBSIDE WITH SUNSET.  

LMZ643-644-091630-
/O.EXB.KMKX.SC.Y.0049.000000T0000Z-140510T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
328 AM CDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST 15 TO 20 KNOTS. WIND GUSTS UP TO 25
  KNOTS.

* WAVES: 2 TO 3 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-091630-
/O.EXT.KMKX.SC.Y.0049.000000T0000Z-140510T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 AM CDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST 15 TO 20 KNOTS. WIND GUSTS UP TO 25
  KNOTS.

* WAVES: 2 TO 3 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
962 
WHUS73 KMKX 091425
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CDT FRI MAY 9 2014

...GUSTY SOUTHWEST TO WEST WINDS TODAY...

.A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN BY THE LATE MORNING HOURS. GUSTY
SOUTH WINDS WILL VEER WEST TO SOUTHWEST WITH WIND GUSTS UP TO 25
KNOTS. THE WINDS WILL SUBSIDE WITH SUNSET.

LMZ643>646-092230-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-140510T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 AM CDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST 15 TO 20 KNOTS. WIND GUSTS UP TO 25 
  KNOTS. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
762 
WHUS73 KMKX 092017
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT FRI MAY 9 2014

...GUSTY SOUTHWEST TO WEST WINDS TO FINISH OFF THE AFTERNOON...

.A COLD FRONT HAS SHIFTED TO THE EAST WITH GUSTY WEST TO SOUTHWEST
WINDS IN THE WAKE OF THE FRONT. THE WINDS WILL SUBSIDE WITH SUNSET.

LMZ643>646-100000-
/O.CON.KMKX.SC.Y.0049.000000T0000Z-140510T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
317 PM CDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS. GUSTS TO 30 KNOTS.
  WINDS DIMINISHING THIS EVENING TO 10 TO 15 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
241 
WHUS73 KMKX 092354
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 PM CDT FRI MAY 9 2014

...GUSTY WEST WINDS TO LINGER INTO MID-EVENING...

.THE TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE JUST NORTH OF
LAKE SUPERIOR IS A LITTLE SLOWER TO MOVE OUT OF THE WISCONSIN
WATERS OF LAKE MICHIGAN AND WILL STILL PRODUCE SMALL CRAFT
ADVISORY LEVEL GUSTS THROUGH THE MID-EVENING HOURS. THE SMALL
CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 9 PM CDT.

LMZ643>646-100200-
/O.EXT.KMKX.SC.Y.0049.000000T0000Z-140510T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
654 PM CDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: WEST=SOUTHWEST 15 TO 20 KNOTS. GUSTS TO 28 KNOTS. WINDS
  DIMINISHING BY MID-EVENING TO 10 TO 15 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
708 
WHUS73 KMKX 100219
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CDT FRI MAY 9 2014

...FREQUENT GUSTS HAVE COME TO AN END...

.FREQUENT STRONG WEST-SOUTHWEST GUSTS HAVE ENDED...THOUGH THERE
WILL BE A FEW GUSTS REACHING SMALL CRAFT LEVELS FOR THE NEXT
COUPLE OF HOURS...ESPECIALLY NORTH OF MILWAUKEE. THESE GUSTS WILL
NOT BE FREQUENT ENOUGH TO EXTEND THE ADVISORY. SMALL CRAFT SHOULD
STILL EXERCISE CAUTION THROUGH THE REST OF THE LATE EVENING
HOURS.

LMZ643>646-100330-
/O.EXP.KMKX.SC.Y.0049.000000T0000Z-140510T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 PM CDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 8, 9:37 PM CDT, 57 minutes earlier.

Area forecast discussion, May 8, 9:37 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 PM CDT THU MAY 8 2014

.UPDATE...

DYNAMICS DO BECOME MORE FAVORABLE FOR SHOWER/THUNDERSTORM
DEVELOPMENT LATE TONIGHT. UPPER DIVERGENCE INCREASES AS 250 MB JET
MAX OF 100 KNOTS MOVES ACROSS SOUTHERN WISCONSIN. ONE 700 MB JET
MAX OF 45 KNOTS HAS ALREADY LIFTED NORTH INTO NORTHEAST
WISCONSIN...BUT A SECOND 50 KNOT 850/700 MB JET MAX LIFTS OUT OF
ILLINOIS LATE TONIGHT REACHING LOWER MICHIGAN AROUND SUNRISE.

700 MB UPWARD MOTION INCREASES AROUND MIDNIGHT BEFORE MOVING OFF
TO THE EAST BY SUNRISE. ZERO TO 1 KM CAPE OF AROUND 600 JOULES/KG
OVER SOUTH CENTRAL WISCONSIN MOVES INTO THE SOUTHEAST DURING THE
EARLY MORNING HOURS AND WEAKENS A BIT. 00Z NAM AND LATEST HRRR
ALSO INCREASE THE PRECIPITATION.

THEREFORE SHOWERS/THUNDERSTORMS STILL LIKELY. RAP SOUNDINGS
SATURATE SO CAPE LESSENS. STILL CANT RULE OUT A THUNDERSTORM
BRIEFLY REACHING SEVERE CRITERIA.

&&

.AVIATION/06Z TAFS/...

VFR CONDITIONS EXPECTED THIS EVENING. SOME IFR VSBYS POSSIBLE NEAR
LAKE MICHIGAN...MAINLY NORTH OF MILWAUKEE.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE INTO THE MIDNIGHT
HOUR. THEN EXPECT THE SHOWERS AND SCATTERED THUNDERSTORMS TO
INCREASE IN COVERAGE. MVFR VISIBILITIES AND SOME MVFR CIGS ARE
EXPECTED...WITH GUSTY WINDS AND SMALL HAIL POSSIBLE IN THE
STRONGEST STORMS.

COLD FRONT MOVES EAST THROUGH THE AREA BETWEEN FRIDAY MORNING.
SOUTHWEST WINDS WILL SHIFT TO THE WEST SOUTHWEST...WITH GUSTS TO
20 KNOTS BY FRIDAY AFTERNOON. VFR CONDITIONS EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT THU MAY 8 2014/

TONIGHT AND FRIDAY...FORECAST CONFIDENCE - MEDIUM.

STREAM OF MIDDLE TO HIGH CLOUDS CONTINUES TO FEED INTO PORTIONS OF
SOUTHERN WISCONSIN FROM THE SOUTHWEST. THERE ARE SOME BREAKS
DEVELOPING ACROSS PORTIONS OF FAR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN. NOT SURE IF THE REST OF THE AREA WILL SEE THESE CLOUDS
MOVE OUT...WHICH WILL LIMIT THE HIGHS AND SUBSEQUENT CAPE VALUES.

WARM AIR ADVECTION IN THE 850 MB TO 700 MB LAYER CONTINUES TO
GENERATE SEVERAL AREAS OF LIGHT SHOWERS ACROSS THE AREA. THESE
SHOULD LINGER AS THEY SHIFT NORTHEASTWARD WITHIN THE WARM AIR
ADVECTION REGIME.

MAIN ISSUE WILL BE TIMING OF CONVECTION INTO TONIGHT...AND SEVERE
STORM CHANCES. MESOSCALE MODELS ARE SHOWING A GENERAL TREND TOWARD
CLUSTERS OF SHOWERS AND STORMS MOVING EAST NORTHEAST THROUGH THE
AREA MAINLY THIS EVENING...LINGERING INTO THE OVERNIGHT HOURS.
HOWEVER...THE CONVECTION CONTINUES TO NOT LOOK VERY ROBUST...AND
EVEN APPEARS TO WEAKEN AS IT MOVES THROUGH THE AREA THIS EVENING.

THE COLD FRONT DOES NOT MOVE THROUGH UNTIL LATER TONIGHT INTO FRIDAY
MORNING. MAIN 500 MB SHORTWAVE TROUGH REMAINS NORTHWEST OF THE
AREA...BUT SEVERAL EMBEDDED VORTICITY MAXIMA SHIFT NORTHEAST THROUGH
THE AREA. 850 MB LOW LEVEL JET ALSO INCREASES TONIGHT ACROSS THE
AREA. THUS...STILL EXPECTING ROUND OF SHOWERS AND STORMS THIS
EVENING INTO THE OVERNIGHT HOURS.

20Z SPC DAY 1 OUTLOOK STILL HAS A SLIGHT RISK FOR SEVERE STORMS
ACROSS THE AREA. THE BEST SHOT WILL BE IN THE WESTERN COUNTIES THIS
EVENING...AS STORMS MOVE INTO THE AREA FROM THE WEST. STORMS MAY
WEAKEN BY THE TIME THEY MAKE IT INTO THE EASTERN PORTIONS OF THE
AREA. STILL...ENOUGH MEAN LAYER CAPE AND DEEP LAYER SHEAR TO SUPPORT
SOME SEVERE STORMS IN THE WESTERN COUNTIES. CIPS ANALOGS AND CWASP
VALUES STILL SUPPORTIVE AS WELL.

FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE - MEDIUM.

WEAK SHORT WAVE RIDGING SHOULD RESULT IN A QUIET NIGHT FRIDAY NIGHT
UNDER CLEAR TO PARTLY CLOUDY SKIES.  ON SATURDAY...SHORT TERM MODEL
CONCENSUS ON SHORT WAVE LOW PRESSURE TROUGH TO MOVE EWD ACROSS THE
NORTHERN PLAINS TOWARD WI. HOWEVER DIFFERENCES EXIST IN STRENGTH AND
TIMING OF THIS FEATURE.  12Z NAM MUCH MORE AGGRESSIVE WITH MOISTURE
RETURN AND STRONGER FORCING WHILE GFS AND ECMWF IN REASONABLE
AGREEMENT FOR SLOWER...WEAKER SOLUTION.  NAM HAS DEVELOPING LOW
LEVEL JET PIVOTING INTO SRN WI BY 00Z/SUNDAY WHILE ALL OTHER SHORT
TERM GUIDANCE MUCH WEAKER AND FARTHER WEST WITH LLJ AXIS.  HENCE
LEANING MORE TOWARD GFS SOLUTION FOR SATURDAY AFTN WITH LESS CHANCE
FOR -SHRA AND LIGHT WINDS TURNING ONSHORE RESULTING IN COOLER AFTN
LAKESHORE TEMPS.

SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE - MEDIUM.

WEAKENING LOW LEVEL JET DOES EVENTUALLY PIVOT EWD ACROSS WI SAT
NIGHT IN ASSOCIATION WITH SHORT WAVE TROUGH MOVING THROUGH THE UPPER
MIDWEST TOWARD LAKE SUPERIOR.  BEST CHANCE FOR -SHRA FROM THIS
FEATURE LOOKS TO BE SAT NIGHT.  INCREASING LOW TO MID-LEVEL SOUTH
WINDS AHEAD OF SHARPENING UPSTREAM TROUGH WILL BEGIN TO SHIFT
BAROCLINIC ZONE AND WARM FRONT BACK TO THE NORTH LATER SUNDAY INTO
SUNDAY NIGHT.  HENCE KEPT SLIGHTLY HIGHER CHANCE POPS FOR THE AFTN
AS THIS FEATURE BEGINS TO SHIFT NWD.

SUNDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM.

AN UNSETTLED PERIOD LOOKS TO BE SHAPING UP FOR THE FIRST HALF OF THE
EXTENDED PERIOD...THROUGH TUESDAY.  INCREASING SOUTH WINDS WILL HELP
WARM FRONT PUSH BACK NORTHWARD INTO SOUTHERN WISCONSIN SUN NIGHT AND
MONDAY. AMPLIFYING UPSTREAM LONG WAVE TROUGH SPREADING INTO THE
CENTRAL CONUS SUNDAY AND MONDAY WILL BE RESPONSIBLE FOR THE SHIFTING
WARM FRONT AND INCREASING SOUTH WINDS.

AS LONG WAVE TROUGH WEAKENS ON MONDAY...PIECE OF MID-LEVEL ENERGY
MOVES NORTHEAST THROUGH THE UPPER MIDWEST AROUND MON NIGHT.  LOW
PRESSURE ASSOCIATED WITH UPPER LEVEL SHORT WAVE MOVES ACROSS
WISCONSIN DURING THIS TIME....DRAGGING COLD FRONT THROUGH MONDAY
NIGHT.  IFFY ON SEVERE WEATHER RISK...WITH BEST CHANCE IN THE WEST
MON EVE.

ALL EXTENDED GUIDANCE HANGS ON TO UPPER LEVEL TROF LINGERING OVER
UPPER MIDWEST THROUGH MIDDLE OF NEXT WEEK...WHICH WILL KEEP THE
CHANCE FOR LIGHTER SHOWERY PRECIPITATION CONTINUING THROUGH MID-
WEEK.  DAYTIME TEMPERATURES FOR THIS PERIOD LOOK TO FALL TO BELOW
SEASONAL NORMAL EARLY NEXT WEEK.

AVIATION/00Z TAFS/...VFR CONDITIONS EXPECTED INTO THE EARLY EVENING
HOURS AT TAF SITES. ON AND OFF GUSTY SOUTH SOUTHWEST WINDS SHOULD
LINGER INTO THE EARLY EVENING.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE INTO EARLY EVENING.
BEST SHOT FOR STORMS WILL BE IN THE 02Z TO 08Z FRIDAY PERIOD AT
MADISON...AND 03Z TO 11Z FRIDAY PERIOD AT THE EASTERN SITES. MVFR
VISIBILITIES ARE EXPECTED...WITH GUSTY WINDS AND HAIL POSSIBLE IN
THE STRONGEST STORMS.

COLD FRONT MOVES EAST THROUGH THE AREA BETWEEN 09Z AND 16Z FRIDAY.
SOUTHWEST WINDS WILL SHIFT TO THE WEST SOUTHWEST...WITH GUSTS TO 20
KNOTS BY FRIDAY AFTERNOON. SKIES SHOULD BECOME PARTLY TO MOSTLY
SUNNY BY AFTERNOON AS WELL.

MARINE...WEST SOUTHWEST WINDS MAY GUST TO 22 KNOTS AT TIMES
FRIDAY...BEHIND THE DEPARTING COLD FRONT. A SMALL CRAFT ADVISORY MAY
BE NEEDED FOR FRIDAY.

AREAS OF FOG SHOULD LINGER INTO EARLY THIS EVENING NORTH OF PORT
WASHINGTON...UNTIL WARM FRONT MOVES NORTH OF THE AREA. DENSE FOG IS
POSSIBLE...BUT NOT CONFIDENT ENOUGH TO ISSUE A DENSE FOG ADVISORY.
INCREASING SOUTH SOUTHWEST WINDS SHOULD ALLOW THE FOG TO MIX OUT BY
TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD
FRIDAY NIGHT THROUGH THURSDAY...MBK
Hazardous weather outlook, May 8, 10:26 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1026 PM CDT THU MAY 8 2014

WIZ046-047-051-052-056>060-062>072-100330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1026 PM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...AS AN UNSTABLE
AIRMASS WILL BE IN PLACE AHEAD OF AN APPROACHING COLD FRONT FROM
THE WEST. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY SUNDAY NIGHT AS A WARM FRONT SHIFTS
NORTHWARD INTO SOUTHERN WISCONSIN. THE CHANCE FOR THUNDERSTORMS
WILL CONTINUE MONDAY THROUGH TUESDAY AS A SLOW MOVING LOW
PRESSURE AREA MOVES THROUGH THE UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-100330-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1026 PM CDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS A COLD
FRONT APPROACHES LAKE MICHIGAN.

PATCHY FOG WILL CONTINUE NORTH OF PORT WASHINGTON TONIGHT...AS
RELATIVELY MILD AND MOIST AIR FLOWS OVER THE COOL WATERS OF LAKE
MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WEST TO SOUTHWEST WINDS WILL BECOME GUSTY ON FRIDAY...AND WILL APPROACH
SMALL CRAFT ADVISORY CRITERIA.

THUNDERSTORM CHANCES RETURN SUNDAY NIGHT AND CONTINUE THROUGH
TUESDAY AS A SLOW MOVING LOW PRESSURE AREA MOVES THROUGH THE
REGION.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, May 8, 7:23 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
723 PM CDT THU MAY 8 2014

WIZ052-059-060-090045-
WASHINGTON-OZAUKEE-SHEBOYGAN-
723 PM CDT THU MAY 8 2014

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...OZAUKEE AND
SHEBOYGAN COUNTIES...

AT 722 PM CDT...A RATHER SMALL BUT STRONG THUNDERSTORM WAS OVER
FREDONIA...OR NEAR SAUKVILLE...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...PORT WASHINGTON...PLYMOUTH...SHEBOYGAN FALLS...
SAUKVILLE...HOWARDS GROVE...OOSTBURG...BELGIUM...FREDONIA...KOHLER...
CEDAR GROVE...RANDOM LAKE...NEWBURG...ADELL...WALDO...GIBBSVILLE...
WAUBEKA AND HINGHAM.

LAT...LON 4357 8779 4346 8780 4341 8785 4336 8788
      4343 8807 4383 8788 4378 8771 4370 8771
      4370 8770 4368 8770
TIME...MOT...LOC 0022Z 207DEG 35KT 4347 8791

DAVIS
Special weather statement, May 8, 7:28 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT THU MAY 8 2014

WIZ052-059-060-090045-
WASHINGTON-OZAUKEE-SHEBOYGAN-
728 PM CDT THU MAY 8 2014

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...OZAUKEE...
SHEBOYGAN...

AT 727 PM CDT...ANOTHER SMALL BUT STRONG THUNDERSTORM WAS NEAR
JACKSON...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND A QUICK DOWNPOUR ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN...PORT WASHINGTON...PLYMOUTH...SHEBOYGAN FALLS...
SAUKVILLE...HOWARDS GROVE...OOSTBURG...BELGIUM...FREDONIA...KOHLER...
CEDAR GROVE...RANDOM LAKE...NEWBURG...ADELL...WALDO...GIBBSVILLE...
WAUBEKA AND HINGHAM.

LAT...LON 4357 8779 4346 8780 4341 8785 4336 8788
      4343 8807 4383 8788 4378 8771 4370 8771
      4370 8770 4368 8770
TIME...MOT...LOC 0027Z 211DEG 40KT 4327 8817

DAVIS
Local storm report, May 8, 7:43 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
743 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             JACKSON                 43.32N 88.16W
05/08/2014  M0.25 INCH       WASHINGTON         WI   PUBLIC

&&

HENTZ
Local storm report, May 8, 7:47 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
747 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             JACKSON                 43.32N 88.16W
05/08/2014  M0.25 INCH       WASHINGTON         WI   TRAINED SPOTTER

0734 PM     HAIL             JACKSON                 43.32N 88.16W
05/08/2014  M0.75 INCH       WASHINGTON         WI   PUBLIC

&&

HENTZ
Local storm report, May 8, 7:52 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             OOSTBURG                43.62N 87.80W
05/08/2014  M0.50 INCH       SHEBOYGAN          WI   PUBLIC

&&

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:23 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan22 min
May 8, 7:28 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan17 min
May 8, 11:07 PM CDTSpecial Weather StatementMKXColumbia23 min
May 8, 11:54 PM CDTSpecial Weather StatementMKXKenosha36 min

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.